# SDR FDEA202110122546

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: AEA04091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1501 RBL 12 FLOOR SUPPORT HAS CORROSION.(REF NR 572 FOR   FABRICATION OF SUPPORT). REMOVED AND REPLACED FLOOR SUPPORT AEA0409-1 REF DAC DWG NEA6018 AND SRM 51-38-  01-OG PARAGRAPH 5B.
